RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 64, Issue 2, Pages 238–250 (Mi mz1392)  

This article is cited in 2 scientific papers (total in 2 papers)

Surgery of closed manifolds with dihedral fundamental group

Yu. V. Muranova, D. Repovšb

a Vladimir State University
b University of Ljubljana

Abstract: In the paper the obstruction groups to obtaining simple homotopy equivalence by surgery from normal degree 1 maps of closed manifolds with dihedral fundamental group are computed. The cases of trivial orientation for the dihedral group and nontrivial orientation for the order 2 cyclic subgroup are considered. New results concerning the Browder–Livesey groups and natural maps of $L$-groups arising in index 2 inclusions of the cyclic group into the dihedral group are obtained.

DOI: https://doi.org/10.4213/mzm1392

Full text: PDF file (248 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 64:2, 202–212

Bibliographic databases:

UDC: 512.6
Received: 14.11.1997

Citation: Yu. V. Muranov, D. Repovš, “Surgery of closed manifolds with dihedral fundamental group”, Mat. Zametki, 64:2 (1998), 238–250; Math. Notes, 64:2 (1998), 202–212

Citation in format AMSBIB
\Bibitem{MurRep98}
\by Yu.~V.~Muranov, D.~Repov{\v s}
\paper Surgery of closed manifolds with dihedral fundamental group
\jour Mat. Zametki
\yr 1998
\vol 64
\issue 2
\pages 238--250
\mathnet{http://mi.mathnet.ru/mz1392}
\crossref{https://doi.org/10.4213/mzm1392}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1680941}
\zmath{https://zbmath.org/?q=an:0918.57011}
\transl
\jour Math. Notes
\yr 1998
\vol 64
\issue 2
\pages 202--212
\crossref{https://doi.org/10.1007/BF02310307}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000078147600028}


Linking options:
  • http://mi.mathnet.ru/eng/mz1392
  • https://doi.org/10.4213/mzm1392
  • http://mi.mathnet.ru/eng/mz/v64/i2/p238

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. Maleshich, Yu. V. Muranov, D. Repovš, “Splitting Obstruction Groups in Codimension 2”, Math. Notes, 69:1 (2001), 46–64  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. Ruini, B, “On the computation of L-groups and natural maps”, Abhandlungen aus dem Mathematischen Seminar der Universitat Hamburg, 72 (2002), 297  crossref  mathscinet  zmath  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:144
    Full text:59
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019